Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-4 of 4 (Search time: 0.006 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Rank-width and well-quasi-ordering of skew-symmetric or symmetric matrices

Oum, Sang-ilresearcher, LINEAR ALGEBRA AND ITS APPLICATIONS, v.436, no.7, pp.2008 - 2036, 2012-04

2
Faster algorithms for vertex partitioning problems parameterized by clique-width

Oum, Sang-ilresearcher; Saether, Sigve Hortemo; Vatshelle, Martin, THEORETICAL COMPUTER SCIENCE, v.535, pp.16 - 24, 2014-05

3
Graphs of small rank-width are pivot-minors of graphs of small tree-width

Kwon, O-Joung; Oum, Sang-ilresearcher, DISCRETE APPLIED MATHEMATICS, v.168, pp.108 - 118, 2014-05

4
Rank-width: algorithmic and structural results

Oum, Sang-ilresearcher, DISCRETE APPLIED MATHEMATICS, v.231, pp.15 - 24, 2017-11

rss_1.0 rss_2.0 atom_1.0